# SDR MASA2009033100113

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 24,472 hours, 20,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7192 ORD.  ORANGE FLOOR EMERGENCY LIGHT INOPERATIVE.  MX REPLACED THE LIGHT STRIP AND OPS CHECKED GOOD.
